Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician concerning a 25 year old female with headache and contraception who on 14-MAY-2007 at 3:30 pm was vaccinated with the first dose of Gardasil, 0.5 mL, IM. Concomitant therapy included vitamins (unspecified), desogestrel/ethinyl estradiol (KARIVA) and ibuprofen. On 14-MAY-2007, the patient reported a rash appeared on her abdomen and back around 9 pm and spread overnight to her arms and legs. The patient had no fever or chills. The patient did not go to work on 15-MAY-2007. The patient called the physician''s office the next day to report the event. The patient was instructed to take loratadine (CLARITIN) during the day and diphenhydramine hydrochloride (BENADRYL) during the night. The patient was also instructed to soak in lukewarm water with baking soda. On 17-MAY-2007, the patient reported that she continued to have some pruritis but the erythema had resolved. The patient reported that she continued to have a few "bumps" but claims to be much better. The patient continued with the loratadine during the day and diphenhydramine hydrochloride at night, and taking the lukewarm soaks with baking soda. The patient stated that she will continue with the soaks as they offer relief from the itching. The patient has not missed any more time from work due to this condition. Additional information has been requested.
Copyright © 2019 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166